# SDR DALA2022101406651

- Difficulty date: October 11, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,497 hours, 38,108 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 IN REF. NRC # 00516: CORROSION ON BOX BEAM RBL 57 FROM STA 1660 TO STA 1681. CORRECTIVE ACTION: SUMMARY OF NRC 00516 BOX BEAM RBL 57 FROM STA 1660 TO STA 1681 WAS REPLACED PER DWG 146N5246 REV A. AND B757-200 SRM. (2447688)
